MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 8MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 8MM
Model Number 300-30-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or fracture.The most likely cause of the reported event which was caused during implantation which was likely caused by applied pressure during implantation.Concomitant medical device(s): 320-36-03, 36mm humeral liner +2.5mm unconstrained; 320-10-05, equinoxe reverse tray adapter plate tray +5; 320-31-06, reverse glenosphere; 320-35-01, small glenoid plate.
 
Event or Problem Description
As reported, during the initial implantation of the right tsa in the (b)(6) y/o male patient, experienced a non-displaced humeral fracture of the greater tuberosity occurred.It was stable.No fixation required.The patient has a history of multiple shoulder arthroscopies and osteoarthritis.The case report form indicates this event is not related to devices and definitely related procedure.This event report was received through clinical data collection activities.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 8MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11373823
Report Number1038671-2021-00072
Device Sequence Number11447455
Product Code KWT
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-08
Device Catalogue Number300-30-08
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight86